Riemann Zeta Matrix Function


Kargin L., Kurt V.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.4, pp.683-688, 2015 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 4
  • Publication Date: 2015
  • Journal Name: GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.683-688
  • Keywords: Gamma matrix function, Riemann Zeta matrix function, Matrix integrals
  • Akdeniz University Affiliated: Yes

Abstract

In this study, obtaining the matrix analog of the Euler's reflection formula for the classical gamma function we expand the domain of the gamma matrix function and give a infinite product expansion of sin pi xP. Furthermore we define Riemann zeta matrix function and evaluate some other matrix integrals. We prove a functional equation for Riemann zeta matrix function.